Home » Frequently asked Questions on Health » What are the side effects of Monocef, Losar-H?

What are the side effects of Monocef, Losar-H?

Q: I am a 46 years old male who has been prescribed Monocef 200 (twice a day) for fever for five days. I am experiencing weakness. I regularly also take Losar-H and Stamlobeta for hypertension. The doctor has changed Stamlobeta to Asomex-5 recently. I also take Stator-10. What are the side effects of the above mentioned medicines?

A:Monocef is an antibacterial and is to be given only when there is bacterial infection, not otherwise. Most fevers are due to viral infections where Monocef will do less good and more harm. For high blood pressure you are taking three drugs: Losar-H contains losartan and hydrochlorothiazide while Asomex contains amlodipine. Unfortunately hypertension itself causes weakness and fatigue while the drugs, more particularly hydrochlorothiazide, leads to even more weakness. At your age, it should not be necessary to take three drugs. An attempt should be made to control blood pressure with one or two drugs.

RELATED FAQ

................... Advertisement ...................

................... Advertisement ...................

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic

................... Advertisement ...................

-------------------------------- Advertisement -----------------------------------